Follow
William Meeks
William Meeks
University of Massachussetts
No verified email
Title
Cited by
Cited by
Year
Embedded minimal surfaces, exotic spheres, and manifolds with positive Ricci curvature
W Meeks III, L Simon, ST Yau
Annals of Mathematics, 621-659, 1982
3471982
The topology of complete minimal surfaces of finite total Gaussian curvature
LP Jorge, WH Meeks III
Topology 22 (2), 203-221, 1983
3311983
The strong halfspace theorem for minimal surfaces
D Hoffman, WH Meeks
Inventiones mathematicae 101 (1), 373-377, 1990
2971990
Topology of three dimensional manifolds and the embedding problems in minimal surface theory
WH Meeks, ST Yau
Annals of Mathematics 112 (3), 441-484, 1980
2661980
The existence of embedded minimal surfaces and the problem of uniqueness
WW Meeks, ST Yau
Mathematische Zeitschrift 179 (2), 151-168, 1982
2411982
The classical Plateau problem and the topology of three-dimensional manifolds: the embedding of the solution given by Douglas-Morrey and an analytic proof of Dehn's Lemma
WH Meeks III, ST Yau
Topology 21 (4), 409-442, 1982
2321982
The uniqueness of the helicoid
WH Meeks III, H Rosenberg
Annals of mathematics, 727-758, 2005
1942005
Finite group actions on 3-manifolds
WH Meeks, P Scott
Inventiones mathematicae 86 (2), 287-346, 1986
1911986
Embedded minimal surfaces of finite topology
D Hoffman, WH Meeks III
Annals of Mathematics, 1-34, 1990
1731990
The topology and geometry of embedded surfaces of constant mean curvature
WH Meeks III
Journal of differential geometry 27 (3), 539-552, 1988
1561988
A complete embedded minimal surface in with genus one and three ends
DA Hoffman, W Meeks III
Journal of differential geometry 21 (1), 109-127, 1985
1481985
Constant mean curvature surfaces in hyperbolic space
NJ Korevaar, R Kusner, WH Meeks, B Solomon
American Journal of Mathematics 114 (1), 1-43, 1992
1251992
The classical theory of minimal surfaces
W Meeks III, J Pérez
Bulletin of the American Mathematical Society 48 (3), 325-407, 2011
1242011
The theory of triply periodic minimal surfaces
WH Meeks III
Indiana University Mathematics Journal, 877-936, 1990
1201990
The geometry of periodic minimal surfaces
WH Meeks III, H Rosenberg
Comment. Math. Helvetici 68, 538-578, 1993
1081993
The theory of minimal surfaces in M x R
WH Meeks, H Rosenberg
Commentarii Mathematici Helvetici 80 (4), 811-858, 2005
1022005
The equivariant Dehn's lemma and loop theorem
WH Meeks, ST Yau
Commentarii Mathematici Helvetici 56 (1), 225-239, 1981
1021981
Constant mean curvature surfaces in metric Lie groups
WH Meeks III, J Pérez
Geometric Analysis 570, 25-110, 2012
982012
The global theory of doubly periodic minimal surfaces
WH Meeks, H Rosenberg
Inventiones mathematicae 97 (2), 351-379, 1989
901989
The classification of complete minimal surfaces in R3 with total curvature greater than− 8π
WH Meeks III
Duke Mathematical Journal 48 (3), 523-535, 1981
831981
The system can't perform the operation now. Try again later.
Articles 1–20